# SDR ASAA2022052439580

- Difficulty date: May 24, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N362VA
- Make and model: Airbus A320-214
- Aircraft serial: 06965
- Aircraft time: 14,274 hours, 4,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D5347231204600
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FLOOR SUPPORT UPPER SURFACE APPROX FRAME 68 LBL 13. Y344, FR 68 GROUNDED - YES. CORROSION BLEND OUT REPAIR: REPAIRED IAW ASA EA # A320-53EA-01510, REV 00, DATED 08/08/2022
